# SDR SWIA201231464

- Difficulty date: July 12, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 28,842 hours, 39,555 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 STRINGER CRACKED AT RIB NR 9.  (C-CHECK)  REPAIRED RIGHT WING STRINGER NR 8 AT RIB NR 9 IN REFERENCE TO SRM.
